MAUDE Adverse Event Report: MEDTRONIC, INC COUGAR GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC COUGAR GUIDE WIRE; WIRE, GUIDE, CATHETER
Catalog Number CGRXT300HS
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: the wire was engaged to a balloon catheter.Od measurements taken for the wire were found within spec.Due to the condition of the returned device functional testing was not possible.The wire was visually inspected as it was received engaged to the balloon catheter.The wire exhibited stretched and bunched up coils right after the tip of the balloon catheter.
 
Event or Problem Description
Physician intended to use a cougar guidewire.Device was inspected before use.Device was prepped before use no issues noted.The wire tip was formed by the physician.Femoral approach was used.It is reported that resistance was experienced during insertion.It is unknown if the resistance was with another device or during initial insertion.Physician did not continue to use the cougar wire.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
COUGAR GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key6642855
Report Number1220452-2017-00057
Device Sequence Number1082385
Product Code DQX
UDI-Device Identifier20643169452781
UDI-Public20643169452781
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K032899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2018
Device Catalogue NumberCGRXT300HS
Device Lot NumberG15A10354
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2017
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by Manufacturer06/20/2017
06/20/2017
Initial Report FDA Received Date06/15/2017
Supplement Report FDA Received Date07/14/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1